# SDR 2008FA0000232

- Difficulty date: March 31, 2008
- Submitted: April 9, 2008
- Operation: General aviation
- Aircraft: N300BF
- Make and model: Doug DC-3C-R-1830-90C
- Aircraft serial: 26744
- Engine: Pwa PT6*
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Cartridge
- Part number: 130835
- Condition: Failed
- Location: Fire Bottle
- Component: Fire Bottle
- Component part number: 32600001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FIRE BOTTLE WAS BEING DISCHARGED FOR AN OVERHAUL.  THE CARTRIDGE FIRED BUT DID NOT DISCHARGE THE BOTTLE.  SUSPECT IMPROPER SETUP OF CARTRIDGE IN BOTTLE.  (K)
